# SDR COMA0360252

- Difficulty date: May 31, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 23,052 hours, 22,037 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: 16736105
- Part serial: 297
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 11,385 hours, 11,351 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 5501 COULD NOT MAINTAIN DIRECTIONAL CONTROL DURING T/O WITH FULL LT RUDDER AIRCRAFT PULLED TO THE RT.  REPLACED THE ELECTRO HYDRAULIC SERVO VALVE.
